# SDR SWAA2022082235747

- Difficulty date: July 25, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Eroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR LOWER FIXED T/E STIFFENER LOWER FITTING HAS DRILLED HOLE @ ORSS 261 O/B OF FLAP TRACK NO-3 MKD DOT / [01] MEASURED DAMAGED AREA AT L/H WING REAR SPAR LOWER AREA OF STIFFNER ORSS 261 AS PER B737-7 SRM 57-20-90-1A-2 ; HOLE DIAMETER= .215' DEPTH= .083'.;[02] PERFORMED HFEC AROUND PERIMETER OF DAMAGED AREA IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22] NOTE: DAMAGE POSSIBLE CAUSE IS FRICTION RESULTING IN SURFACE EROSION WITH MATERIAL LOSS. THERE IS NO 'HOLE' PRESENT.;[03] PERFORMED UT THICKNESS ON AFFECTED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND: 0.140' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] VERIFIED STEP 1;[05] FOUND DAMAGED AREA TO BE OUT OF LIMITS AT LT WING REAR SPAR STIFFENER LOWER AREA ORSS 261 AS PER B737-7 SRM 57-20-90-1A=2; FIG 103 DETAIL C-C.MATERIAL LOSS =.083' NOMINAL MAT. = .140' MAT. REMAINING = .057';[06] VERIFIED STEP 5;[07] ACCOMPLISHED REPAIR AT L/W REAR SPAR SUPPORT BRACKET ORSS 261 AS PER EA M-21-157-00525 AND TTG8Q00DT78J.;[08] VERIFIED STEP 7
